Our expert says:
Erectile dysfunction is a very common problem. Causes are physical (hypertension, diabetes, medications) or psychological (depression, anxiety and stress) Hormone disorders account for fewer than 5% of cases and if you have low testosterone levels you may have physical symptoms like weight gain over the hips, softer facial hair and hot flushes. For a list of medicines that can cause erectile dysfunction see
I would suggest that you first check your cholesterol, your blood pressure and blood sugar.
If this is all normal, see a specialist at a mens' health clinic (http://www.menshealth.co.za/) for treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.